VOL. 42 · NO. 4 | Winter 1998
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 42 (4), (Winter 1998)
No abstract available
Articles
Takeshi Yoshimoto
Illinois J. Math. 42 (4), 525-543, (Winter 1998) DOI: 10.1215/ijm/1255985459
KEYWORDS: 47A35, 40G05, 40H05, 46B15, 47A10
No abstract available
Tamás Erdélyi
Illinois J. Math. 42 (4), 544-563, (Winter 1998) DOI: 10.1215/ijm/1255985460
KEYWORDS: 41A17, 26D05, 26D10, 41A29
No abstract available
Eugenio Hernández, Dachun Yang
Illinois J. Math. 42 (4), 564-581, (Winter 1998) DOI: 10.1215/ijm/1255985461
KEYWORDS: ‎46E15, 42B30, 46M35
No abstract available
Michal Wojciechowski
Illinois J. Math. 42 (4), 582-600, (Winter 1998) DOI: 10.1215/ijm/1255985462
KEYWORDS: 42B15, 42B20, 60G46
No abstract available
Minos A. Petrakis
Illinois J. Math. 42 (4), 601-616, (Winter 1998) DOI: 10.1215/ijm/1255985463
KEYWORDS: 46E27, 28C05, 46B99, 47B07, 47B38
No abstract available
Doğan Çömez, Sebastian Ferrando
Illinois J. Math. 42 (4), 617-629, (Winter 1998) DOI: 10.1215/ijm/1255985464
KEYWORDS: 47A35, 28D05, 47B38, 47B65
No abstract available
Larry Lambe, David E. Radford
Illinois J. Math. 42 (4), 630-654, (Winter 1998) DOI: 10.1215/ijm/1255985465
KEYWORDS: 16W30, 17B37
No abstract available
S. M. Gagola Jr., M. L. Lewis
Illinois J. Math. 42 (4), 655-672, (Winter 1998) DOI: 10.1215/ijm/1255985466
KEYWORDS: 20C15
No abstract available
Ramesh Sharma
Illinois J. Math. 42 (4), 673-677, (Winter 1998) DOI: 10.1215/ijm/1255985467
KEYWORDS: 53C25, 53C15
No abstract available
Anand Pillay
Illinois J. Math. 42 (4), 678-699, (Winter 1998) DOI: 10.1215/ijm/1255985468
KEYWORDS: 12H05, 03C45, 03C60, 12L12
No abstract available
Back Matter
Illinois J. Math. 42 (4), (Winter 1998)
No abstract available
Back to Top